# SDR ASOA2014032410163

- Difficulty date: February 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 14,593 hours, 9,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT CORRODED LBL 9 AND BS 661+32 - 693.  FABRICATED NEW SEAT TRACK IAW REO 670-53-00-343, STEP 1-4.  INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801.
